# SDR CA110225009

- Difficulty date: February 19, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 66,047 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: AN62494
- Condition: Leaking
- Location: Hyd System
- Component: Manifold, AE4895600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A HYD FLUID LEAK WAS IDENTIFIED WHEN CLOSING THE MAIN CARGO DOOR.  INVESTIGATION IDENTIFIED FLUID LEAKING FROM THE CARGO DOOR MANIFOLD ASSY.  MANIFOLD ASSY WAS REPLACED LEAK AND FUNCTION CHECKS CARRIED OUT AND THE SYS WAS FOUND SERVICEABLE.
